# SDR CA020110006

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Failed
- Location: Cockpit
- Part time: 10,382 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLL, THE LEFT SIDE WINDSHIELD SHATTERED.  MAINTENANCE WAS SENT.  THEY REMOVED AND REPLACED THE PILOT'S SIDE WINDOW. CHECKS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
